Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2013-5pp.508-518

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 77, Issue 5 / 2013 | Next article >>
E.N. Bereslavskii, "On the use of equations of the Fuchs class to calculate seepage from channels and irrigation ditches," J. Appl. Math. Mech. 77 (5), 508-518 (2013)
Year 2013 Volume 77 Issue 5 Pages 508-518
Title On the use of equations of the Fuchs class to calculate seepage from channels and irrigation ditches
Author(s) E.N. Bereslavskii (St Petersburg, Russia, eduber@mail.ru)
Abstract Several schemes for seepage flows from the channels and ditches of irrigation systems through a layer of soil underlaid by a highly permeable artesian water-bearing table or an impermeable foundation are considered within the framework of the theory of the plane steady seepage of an incompressible liquid oblying to Darcy's law. Mixed multiparameter boundary value problems of the theory of analytic functions are formulated for their investigation, which are solved using Polubarinova-Kochina's method and integration of differential equations of the Fuchs class that are characteristic in problems of subterranean hydromechanics. On the basis of these models, algorithms are developed for calculating the dimensions of the saturation zone in cases when, in the seepage of water from channels and irrigation ditches, there is a need to estimate the combined effect on the pattern of motion of such important factors as the backwater from the underlying artesian water table or confining bed, the soil capillarity and the evaporation of ground waters from the free surface. The results of the calculations for all the flow schemes are compared for identical seepage characteristics.
Received 15 May 2012
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892813001378
<< Previous article | Volume 77, Issue 5 / 2013 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100